This is not the season to be whining but I really need some advice.
First off my sincere gratitude and ❤️ goes out to all you wonderful people who have helped me find my new life. Merry Christmas to all of you and may we all have a healthier year. God bless!
Now, for the situation: recap was down to 7 mg prednisone and flailed went back to 20 mgs with still slight temperal headache n shoulder aches but not bad. Did the slow from 20 to 17.5 after 2 -3 weeks at 20. At 17.5 still had the niggling of pain in temperal area and jaw. Then stayed at 17.5 from 9/18 n started slow taper to sixteen on Oct 28th. Also got flu shot this day.
Made it to 16 mg 11/15 .
So now I have the nagging headache n some top of shoulder discomfort. What makes it hard for me to determine what's what is I have always had the right side headache. My vision gets fuzzy at times but I read a lot and am on computer a lot.
I also gave into depression at Thanksgiving as none of my clothes fit as I have gone up 3 sizes with a weight gain of 55lbs .. I went to bed for 5 days and just slept. I snapped out of it and gave all my clothes that did not fit away n went shopping. So I have situational depression n feel much better mentally.
I plan to stay at 16 mgs until after the holidays.
After all this info my question is.....
Are we supposed to be pain free? If my vision was not threatened I would not even mention the pain but that fear is always there.